# SDR MALA040134

- Difficulty date: January 21, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Dirty
- Location: Pax Doorway
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3027, MAIN DOOR HANDLE LIGHT ON INDEX MARK DO NOT MATCH.  AIR RETURN TO MSP. MAINTENANCE FOUND DOOR TO BE CLOSED AND HANDLE AFT END JUST SLIGHTLY FROM FULLY DOWN.  DOOR INDEXES ARE VISABLE INSPECTED DOOR SWITCH. NO FAULTS FOUND.  CLEANED AND LUBED DOOR FRAME CONTACT PLATES TO ALLOW SMOOTHER DOOR OPERATION DO AND INDICATION OPS CHECK GOOD.
